| Model Number |
18-2531-N250 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
11/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation diaphragmatic capture was lost during ablation of the right superior pulmonary vein (rspv).Loss of right side diaphragmatic motion was confirmed with fluoroscopy.No additional information on this event is available.